# SDR AALA201911189010

- Difficulty date: November 14, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 11,017 hours, 1,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR SLIDE DEPLOYED. WHILE OPENING DOOR ON GROUND. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS REMOVED, REPLACED AND TESTED EPAS BOTTLE IAW AMM B787-A-52-11-22-00A.*** (CLOSED)
